# SDR DALA2021052302856

- Difficulty date: May 19, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,607 hours, 21,180 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: N, J
- Precautionary procedure: O

## Discrepancy

SHIP 6823 LEFT AFT ENTRY DOOR LIGHT ILLUMINATED DURING TAKE OFF ROLL AND WENT OUT AFTER TAKE OFF. CORRECTIVE ACTION: CHECKED OPERATION OF THE DOOR WARNING INDICATIONS AND OPERATION IS NORMAL. (LP 7558484)
